# SDR SWAA2014041427144

- Difficulty date: April 4, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 35,606 hours, 20,791 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT REAR SPAR, STAB STATION 98.0.  REPAIRED SKIN IAW SRM.
